A Proper Orthogonal Decomposition Approach to Approximate Balanced Truncation of Infinite Dimensional Linear Systems
This document has been relocated to http://scholarsmine.mst.edu/math_stat_facwork/629
There were 23 downloads as of 27 Jun 2016.
We extend a method for approximate balanced reduced order model derivation for finite dimensional linear systems developed by Rowley (Int. J. Bifur. Chaos Appl. Sci. Eng. 15(3) (2005), pp. 997-1013) to infinite dimensional systems. The algorithm is related to standard balanced truncation, but includes aspects of the proper orthogonal decomposition in its computational approach. The method can be also applied to nonlinear systems. Numerical results are presented for a convection diffusion system.